# SDR AALA202501095374

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 66,769 hours, 27,777 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILST IN DESCENT PHASE OF FLIGHT WITH LANDING GEAR LEAVER IN OFF POSITION THE NOSE GEAR LIGHT ILLUMINATE RED ON THE FORWARD CENTER PANEL AND SHOWED GREEN ON THE OVERHEAD PANEL. RAN THE QRH AND WITH LANDING GEAR IN UP POSITION THE NOSE GEAR LIGHT ON FORWARD CENTER PANEL KEPT FLASHING RED. ALL LIGHTS SHOWED GREEN WHEN GEAR WAS PUT TO DOWN POSITION. WE DROPPED THE GEAR TO DOWN AND LOCKED EARLY AND COULD'VE ALSO SMELLED A DISTINCT FUME DURING THATTIME. PSEU BITE SHOW A NO EXISTING FAULS FOUND FAULT 32-61013 IN FAULT HISTORY INSPECTED CONNECTORS D10982 AND D10984 NO FAULTS NOTED ALSO INSPECTED TB40 WITH NO FINDING, PER FIM 320900 AND 326100, NO FAULTS FOUND.
